Show simple item record

dc.contributor.authorGryszka, Karol
dc.contributor.editorKrasiński, Tadeusz
dc.contributor.editorSpodzieja, Stanisław
dc.identifier.citationGryszka K., Lefschetz numbers and asymptotic periods, [in:] Analitic and Algebraic Geometry 4, T. Krasiński, S. Spodzieja (ed.), WUŁ, Łódź 2022,
dc.description.abstractIn this note we prove several results linking Lefschetz numbers with asymptotic behaviour of the orbit in flows. With the aid of the Lefschetz fixed point theorem and the presence of a non-trivial limit set we prove the existence of asymptotically non-periodic orbits.pl_PL
dc.publisherWydawnictwo Uniwersytetu Łódzkiegopl_PL
dc.relation.ispartofAnalitic and Algebraic Geometry 4;
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe*
dc.subjectLefschetz numberspl_PL
dc.subjectasymptotic periodspl_PL
dc.titleLefschetz numbers and asymptotic periodspl_PL
dc.typeBook chapterpl_PL
dc.contributor.authorAffiliationUniwersytet Pedagogiczny w Krakowie, Instytut Matematykipl_PL
dc.referencesN. P. Bhatia and G. P. Szeg¨o, Stability Theory of Dynamical Systems, Springer–Verlang, Berling–Heidelberg–New York, 1970.pl_PL
dc.referencesJ. Dugundji, A. Granas, Fixed point theory, Springer Monographs in Mathematics. Springer– Verlag, New York, 2003.pl_PL
dc.referencesO. Ege, I. Karaca, Lefschetz fixed point theorem for digital images. Fixed Point Theory Appl. 253 (2013), 13 pp.pl_PL
dc.referencesM. Fakhar, Z. Soltani, J. Zafarani, The Lefschetz fixed point theorem and its application to asymptotic fixed point theorem for set-valued mappings. J. Fixed Point Theory Appl. 17 (2015), 287–300.pl_PL
dc.referencesK. Gryszka, Asymptotic period in dynamical systems in metric spaces, Colloq. Math. 139 (2015), 245–257.pl_PL
dc.referencesK. Gryszka, Lagrange stability and asymptotic periods, Topology Appl. 204 (2016), 168–174.pl_PL
dc.referencesK. Gryszka, On Asymptoically periodic-like motions in flows, Ann. Univ. Paedagog. Crac. Stud. Math 17 (2018), 45–57.pl_PL
dc.referencesS. Lefschetz, Continuous transformations on manifolds, Proc. NAS USA 9 (1923), 90–93.pl_PL
dc.referencesS. Lefschetz, Intersections and transformations of complexes and manifolds, Trans. AMS 28 (1926), 1–49.pl_PL
dc.referencesS. Lefschetz, Manifolds with a boundary and their transformations, Trans. AMS 29 (1927), 429–462.pl_PL
dc.referencesS. Lefschetz, On the fixed point formula, Ann. of Math. 38 (1937), 819–822.pl_PL
dc.referencesA. D. Myshkis, Generalizations of the theorem of a fixed point of a dynamical systems inside of a closed trajectory (Russian), Mat. Sbornik N. S. 34 (1954), 525–540.pl_PL
dc.referencesV. V. Nemytskii and V. V. Stephanov, Qualitative Theory of Differential Equations, Princeton University Press, 1960.pl_PL

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe